# SDR SWAA2021081718810

- Difficulty date: February 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING FIXED T\E; DEFLECTOR RIB AFT INBD ATTACH BRACKET CRACKED. / REMOVED AND REPLACED R/H WING FIXED T/E DEFLECTOR RIB AFT I/B ATTACH BRACKET IAW B737-700 SRM 51-40-02-0G-0 AIPC 57-42-51-02 P/N 115A6260-2 ATAG A24898
